I have taken . 5 Ativan intermittently for 11years for gastroparesis nausea (along with Zofran) With latest correlation to Ativan and alzheimers I have been tapering off since June. I am now at. 20 and am wondering if I should jump.
Boot; What you really should do at this point is call the doctor prescribing this and get exact directions on how much less you should cut this down to. before you just stop. BUT anyway at this point if you took it like you are but 1/2 of the dose your taking and a little less every 3 days or so I DON'T THINK ON THIS DOSE YOU ARE GOING TO HAVE many WITHDRAWALS BUT I REALLY WOULD LIKE YOU TO CHECK WITH YOUR DOCTOR. BEST OF LUCK AND YOUR DOING REAL GOOD. chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jan 2012 • 1 answer
Updated 19 Oct 2013 • 3 answers
Updated 2 Dec 2014 • 3 answers
Updated 5 May 2018 • 2 answers
Updated 4 Nov 2018 • 2 answers